Vol. 3, No. 2, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Linear dependency for the difference in exponential regression

Indika Sathish and Diawara Norou

Vol. 3 (2010), No. 2, 215–222
Abstract

In the field of reliability, a lot has been written on the analysis of phenomena that are related. Estimation of the difference of two population means have been mostly formulated under the no-correlation assumption. However, in many situations, there is a correlation involved. This paper addresses this issue. A sequential estimation method for linearly related lifetime distributions is presented. Estimations for the scale parameters of the exponential distribution are given under square error loss using a sequential prediction method. Optimal stopping rules are discussed using concepts of mean criteria, and numerical results are presented.

Keywords
survival, stopping rule, bivariate exponential
Mathematical Subject Classification 2000
Primary: 60-00
Secondary: 60-08
Milestones
Received: 9 November 2009
Revised: 26 March 2010
Accepted: 18 April 2010
Published: 11 August 2010

Communicated by Kenneth S. Berenhaut
Authors
Indika Sathish
Old Dominion University
Department of Mathematics and Statistics
4700 Elkhorn Avenue
Norfolk, VA 23529
United States
Diawara Norou
Old Dominion University
Department of Mathematics and Statistics
4700 Elkhorn Avenue
Norfolk, VA 23529
United States
http://www.odu.edu/~ndiawara